How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr_Anderson Your Own Question
Dr_Anderson, Doctor
Category: Mental Health
Satisfied Customers: 335
Experience:  Psychiatrist
Type Your Mental Health Question Here...
Dr_Anderson is online now
A new question is answered every 9 seconds

Ive been taking Pristiq 100mg and Wellbutrin 150mg per day

Customer Question

I've been taking Pristiq 100mg and Wellbutrin 150mg per day for 1 and 1/2 years. Did okay for a long time but had a few down days each month where my mood seemed to dip. The past 2 weeks I have been experiencing increased anxiety and a dip in my mood that has lasted longer than before. Should I discontinue these drugs and try something else? I did really well on Effexor xr but it made me tired. Right now I feel like I would be willing to deal with the tiredness.
Submitted: 4 years ago.
Category: Mental Health
Expert:  Dr_Anderson replied 4 years ago.

Dr_Anderson :

Greetings! Thank you for your question. Have you ever been higher than 150 mg on the Wellbutrin?

Dr_Anderson :

If you have not, typical the most logical place to start would be to increase the Wellbutrin, presuming you have never been higher and there are no contraindications to doing so.

Dr_Anderson :

Follow me so far?

Related Mental Health Questions